MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA CAPIOX RX25 OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS

TERUMO CORPORATION, ASHITAKA CAPIOX RX25 OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS
Catalog Number CX*RX25RE
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.The actual sample was received for evaluation.Visual inspection revealed that no damage or other anomalies leading to pressure drop.The actual sample was rinsed, the blood channel was filled with normal saline (colored for better visibility), the blood outlet port was occluded, and then air pressure of 2kgf/cm2 was applied to the blood channel from the blood inlet port.As a result, no leak occurred.The actual sample was built into a circuit with tubing, and then the pressure loss was measured while bovine blood (hct 35%, temp.37°c) was circulated at each flow rate.The results were within the manufacturers specifications, and no anomaly was found that would lead to a pressure drop.A review of the device history record and product-release judgement record of the involved product code/lot# combination was conducted with no findings.Based on the provided information and investigation results, there is no definitive evidence that this event was related to a device defect or malfunction.The investigation results verified the returned sample was of normal product.The exact cause of the reported event cannot be definitively determined based on the available information.(b)(4).
 
Event or Problem Description
The user facility reported that pre-treatment; while the user was priming the capiox device, the pressure of the oxygenator or circuit decreased.They found that the oxygenator's arterial tubing value downing during the priming procedure.The procedure was completed successfully.The patient was not harmed.

Brand Name
CAPIOX RX25 OXYGENATOR
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key12279498
Report Number9681834-2021-00128
Device Sequence Number17060887
Product Code DTZ
UDI-Device Identifier04987350769558
UDI-Public04987350769558
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K040210
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Catalogue NumberCX*RX25RE
Device Lot Number210120
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2021
Initial Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1